# SDR 06FDEA1437

- Difficulty date: April 13, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING, REAR SPAR AT ABOUT XORS 1042 CORRODED.  CORRODED AREA AT LEFT HAND WING - REAR SPAR LOWER CHORD AT ABOUT   XORS 1042   REPAIRED AS PER FEDEX E.A. #1-5710-95809, TITLE: WINGS - LEFT HAND REAR SPAR LOWER   CAP AFT   TANG UPPER SURFACE CORROSION CENTERED AT STATION XORS = 1045 - REPAIR. REPAIR   CLASSIFIED   AS MINOR PER GMM 6-2-100.
